• Title, Summary, Keyword: global asymptotic stability

Search Result 74, Processing Time 0.038 seconds

GLOBAL STABILITY OF A NONLINEAR DIFFERENCE EQUATION

  • Wang, Yanqin
    • Journal of applied mathematics & informatics
    • /
    • v.29 no.3_4
    • /
    • pp.879-889
    • /
    • 2011
  • In this paper, we investigate the local asymptotic stability, the invariant intervals, the global attractivity of the equilibrium points, and the asymptotic behavior of the solutions of the difference equation $x_{n+1}=\frac{a+bx_nx_{n-k}}{A+Bx_n+Cx_{n-k}}$, n = 0, 1,${\ldots}$, where the parameters a, b, A, B, C and the initial conditions $x_{-k}$, ${\ldots}$, $x_{-1}$, $x_0$ are positive real numbers.

NEW CONDITIONS ON EXISTENCE AND GLOBAL ASYMPTOTIC STABILITY OF PERIODIC SOLUTIONS FOR BAM NEURAL NETWORKS WITH TIME-VARYING DELAYS

  • Zhang, Zhengqiu;Zhou, Zheng
    • Journal of the Korean Mathematical Society
    • /
    • v.48 no.2
    • /
    • pp.223-240
    • /
    • 2011
  • In this paper, the problem on periodic solutions of the bidirectional associative memory neural networks with both periodic coefficients and periodic time-varying delays is discussed. By using degree theory, inequality technique and Lyapunov functional, we establish the existence, uniqueness, and global asymptotic stability of a periodic solution. The obtained results of stability are less restrictive than previously known criteria, and the hypotheses for the boundedness and monotonicity on the activation functions are removed.

GENERALIZED DISCRETE HALANAY INEQUALITIES AND THE ASYMPTOTIC BEHAVIOR OF NONLINEAR DISCRETE SYSTEMS

  • Xu, Liguang
    • Bulletin of the Korean Mathematical Society
    • /
    • v.50 no.5
    • /
    • pp.1555-1565
    • /
    • 2013
  • In this paper, some new generalized discrete Halanay inequalities are established. On the basis of these new established inequalities, we obtain the attracting set and the global asymptotic stability of the nonlinear discrete systems. Our results established here extend the main results in [R. P. Agarwal, Y. H. Kim, and S. K. Sen, New discrete Halanay inequalities: stability of difference equations, Commun. Appl. Anal. 12 (2008), no. 1, 83-90] and [S. Udpin and P. Niamsup, New discrete type inequalities and global stability of nonlinear difference equations, Appl. Math. Lett. 22 (2009), no. 6, 856-859].

Global Asymptotic Stability of a Class of Nonlinear Time-Delay Systems (일종의 비선형 시간 지연 시스템에 대한 광역 점근적 안정성)

  • Choi, Joon-Young
    • Journal of Institute of Control, Robotics and Systems
    • /
    • v.13 no.3
    • /
    • pp.187-191
    • /
    • 2007
  • We analyze the stability property of a class of nonlinear time-delay systems. We show that the state variable is bounded both below and above, and the lower and upper bounds of the state are obtained in terms of a system parameter by using the comparison lemma. We establish a time-delay independent sufficient condition for the global asymptotic stability by employing a Lyapunov-Krasovskii functional obtained from a change of the state variable. The simulation results illustrate the validity of the sufficient condition for the global asymptotic stability.

GLOBAL EXISTENCE AND ASYMPTOTIC BEHAVIOR OF PERIODIC SOLUTIONS TO A FRACTIONAL CHEMOTAXIS SYSTEM ON THE WEAKLY COMPETITIVE CASE

  • Lei, Yuzhu;Liu, Zuhan;Zhou, Ling
    • Bulletin of the Korean Mathematical Society
    • /
    • v.57 no.5
    • /
    • pp.1269-1297
    • /
    • 2020
  • In this paper, we consider a two-species parabolic-parabolic-elliptic chemotaxis system with weak competition and a fractional diffusion of order s ∈ (0, 2). It is proved that for s > 2p0, where p0 is a nonnegative constant depending on the system's parameters, there admits a global classical solution. Apart from this, under the circumstance of small chemotactic strengths, we arrive at the global asymptotic stability of the coexistence steady state.

A Stability Analysis Scheme for a Class of First-Order Nonlinear Time-Delay Systems (일종의 일차 비선형 시간 지연 시스템을 위한 안정성 분석 방법)

  • Choi, Joon-Young
    • Journal of Institute of Control, Robotics and Systems
    • /
    • v.14 no.6
    • /
    • pp.554-557
    • /
    • 2008
  • We analyze the stability property of a class of nonlinear time-delay systems with time-varying delays. We present a time-delay independent sufficient condition for the global asymptotic stability. In order to prove the sufficient condition, we exploit the inherent property of the considered systems instead of applying the Krasovskii or Razumikhin stability theory that may cause the mathematical difficulty of analysis. We prove the sufficient condition by constructing two sequences that represent the lower and upper bound variations of system state in time, and showing the two sequences converge to an identical point, which is the equilibrium point of the system. The simulation results illustrate the validity of the sufficient condition for the global asymptotic stability.

GLOBAL STABILITY ANALYSIS FOR A CLASS OF COHEN-GROSSBERG NEURAL NETWORK MODELS

  • Guo, Yingxin
    • Bulletin of the Korean Mathematical Society
    • /
    • v.49 no.6
    • /
    • pp.1193-1198
    • /
    • 2012
  • By constructing suitable Lyapunov functionals and combining with matrix inequality technique, a new simple sufficient condition is presented for the global asymptotic stability of the Cohen-Grossberg neural network models. The condition contains and improves some of the previous results in the earlier references.

DELAY-DEPENDENT GLOBAL ASYMPTOTIC STABILITY ANALYSIS OF DELAYED CELLULAR NEURAL NETWORKS

  • Yang, Yitao;Zhang, Yuejin
    • Journal of applied mathematics & informatics
    • /
    • v.28 no.3_4
    • /
    • pp.583-596
    • /
    • 2010
  • In this paper, the problem of delay-dependent stability analysis for cellular neural networks systems with time-varying delays was considered. By using a new Lyapunov-Krasovskii function, delay-dependant stability conditions of the delayed cellular neural networks systems are proposed in terms of linear matrix inequalities (LMIs). Examples are provided to demonstrate the reduced conservatism of the proposed stability results.

GLOBAL ASYMPTOTIC STABILITY FOR A DIFFUSION LOTKA-VOLTERRA COMPETITION SYSTEM WITH TIME DELAYS

  • Zhang, Jia-Fang;Zhang, Ping-An
    • Bulletin of the Korean Mathematical Society
    • /
    • v.49 no.6
    • /
    • pp.1255-1262
    • /
    • 2012
  • A type of delayed Lotka-Volterra competition reaction-diffusion system is considered. By constructing a new Lyapunov function, we prove that the unique positive steady-state solution is globally asymptotically stable when interspecies competition is weaker than intraspecies competition. Moreover, we show that the stability property does not depend on the diffusion coefficients and time delays.

Uniform ultimate boundedness of control systems with matched and mismatched uncertainties by Lyapunov-like method

  • Sung, Yulwan;Shibata, Hiroshi;Park, Chang-Young;Kwo, Oh-Kyu
    • 제어로봇시스템학회:학술대회논문집
    • /
    • /
    • pp.119-122
    • /
    • 1996
  • The recently proposed control method using a Lyapunov-like function can give global asymptotic stability to a system with mismatched uncertainties if the uncertainties are bounded by a known function and the uncontrolled system is locally and asymptotically stable. In this paper, we modify the method so that it can be applied to a system not satisfying the latter condition without deteriorating qualitative performance. The assured stability in this case is uniform ultimate boundedness which is as useful as global asymptotic stability in the sense that it is global and the bound can be taken arbitrarily small. By the proposed control law we can deal with both matched and mismatched uncertain systems. The above facts conclude that Lyapunov-like control method is superior to any other Lyapunov direct methods in its applicability to uncertain systems.

  • PDF